# SDR 2001UALA00096

- Difficulty date: February 9, 2001
- Submitted: March 2, 2001
- Operation: Air carrier
- Aircraft: N7445U
- Make and model: Boeing 727222
- Aircraft serial: 21899
- Aircraft time: 56,814 hours, 34,857 cycles
- Engine: Pwa JT8D15
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indicator
- Part number: 10619263
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: NR
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: A

## Discrepancy

CREW REPORTED THAT TRAILING EDGE FLAPS WERE IN ASYMMETRIC LOCKOUT.  INBOARD FLAPS WERE AT 5 DEGREES AND OUTBOARD FLAPS DID NOT REACH 5 DEGREES AND LOCKED UP.  DIVERTED TO COS FOR BETTER BRAKING ACTION.  EMERGENCY DECLARED.  *S/D*  REPLACED INBOARD AND OUTBOARD FLAP INDICATORS.  SYSTEM OPERATION CHECKS NORMAL.
